Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ghenderson12

Member
  • Total Reviews

    0
  • Content Count

    2
  • Joined

  • Last visited

Community Reputation

1 Neutral

About ghenderson12

  • Rank
    New Member
  1. Make sure you take it after a meal! I made the mistake last night of taking it with only a light snack and I felt nauseous for a while. Drinking a full glass of water with it supposedly helps, too.
  2. Hi, all. I'm using both Duac and Differin mixed together in equal parts and applying them on my face at night. After using the products for about two weeks, I've started to experience a severe burning sensation while using them. I don't know which one causes it, but it feels like my face is on fire, and it doesn't stop stinging for at least an hour! I use all of my medicine primarily for my back, but also my chest and arms. My face is the only part of my body that experiences pain while using th
×